Medical Questions > Womens Health > Birth Control Forum

blood clots

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have been on yaz birth control for a little over a month. I was put on this b.c. to help regulate my period, which it did. I was bleeding very heavily and my doctor told me to take 2 pills a day (morning and night) I did that for the first day and it made me really nauseated so i just went to one a day. After taking it for one day however my period stopped until about 5 days ago. Now I am passing blood clots everytime I stand up or move around. There is medium bleeding accompanied with this and it is a bit worrysome. I had my daughter Dec. 8, 2008. Should this be happening?
Did you find this post helpful?
|

User Profile
replied April 21st, 2009
Experienced User
maybe its the yaz. your body might just not be adjusting to it. i know if you take too many pills you probably feel nauseous because of the hormone levels in your body. you probably are just experiencing this because you havnt been on the pill too long. i'd give it a few more months and if you still have problems then switch brands. or even talk to your doctor about it and see about switching pills.
|
Did you find this post helpful?
Users who thank CertainlyNotKat for this post: nicoleaadson